Previous |  Up |  Next

Article

References:
[1] S. Bank: On the value distribution theory for entire solutions of second-order linear differential equations. Proc. London Math. Soc. 50 (1985), 505–534. MR 0779401 | Zbl 0545.30022
[2] S. Bank: On the oscillation theory of periodic linear differential equations. Applicable Analysis 39 (1990), 95–111. MR 1095627 | Zbl 0742.34003
[3] S. Bank: Three results in the value-distribution theory of linear differential equations. Kodai Math. J. 9 (1986), 225–240. MR 0842870
[4] S. Bank: A note on complex oscillation theory. Applicable Analysis (submitted). Zbl 0851.34004
[5] S. Bank, G. Frank, I. Laine: Über die Nullstellen von Lösungen linearer Differentialgleichungen. Math. Z. 183 (1983), 355–364. MR 0706393
[6] S. Bank, I. Laine: On the oscillation theory of $f^{\prime \prime } + Af = 0$ where $A$ is entire. Trans. Amer. Math. Soc. 273 (1982), 351–363. MR 0664047
[7] S. Bank, I. Laine: Representations of solutions of periodic second-order linear differential equations. J. Reine Angew. Math. 344 (1983), 1–21. MR 0716244
[8] S. Bank, I. Laine, J. Langley: On the frequency of zeros of solutions of second-order linear differential equations. Resultate Math. 10 (1986), 8–24. MR 0869795
[9] S. Bank, I. Laine, J. Langley: Oscillation results for solutions of linear differential equations in the complex domain. Resultate Math. 16 (1989), 3–15. MR 1020212
[10] S. Bank, J. Langley: On the oscillation of solutions of certain linear differential equations in the complex domain. Proc. Edinburgh Math. Soc. 30 (1987), 455–469. MR 0908453
[11] S. Bank, J. Langley: On the zeros of solutions of the equation $w^{(k)} + (\text{Re}^p + Q)w = 0$. Kodai Math. J. 13 (1990), 298–309. MR 1061927
[12] Gao Shi’an: Some results on the complex oscillation theory of periodic second-order linear differential equations. Kexue Tongbao 33 (1988), 1064–1068. MR 0961192 | Zbl 0674.34030
[13] Gao Shi’an: A further result on the complex oscillation theory of second order linear differential equations. Proc. Edinburgh Math. Soc. 33 (1990), 143–158. MR 1038772
[14] W. K. Hayman: Meromorphic functions. Clarendon Press, Oxford, 1964. MR 0164038 | Zbl 0115.06203
[15] W. K. Hayman: Slowly growing integral and subharmonic functions. Comment. Math. Helv. 34 (1960), 75–84. MR 0111839 | Zbl 0123.26702
[16] C. Z. Huang: Some results on the complex oscillation theory of second order linear differential equations. Kodai Math. J. 14 (1991), 313–319. MR 1131915 | Zbl 0754.34009
[17] R. Nevanlinna: Le Théorème de Picard-Borel. Chelsea, New York, 1974. Zbl 0357.30019
[18] J. Rossi: Second order differential equations with transcendental coefficients. Proc. Amer. Math. Soc. 97 (1986), 61–66. MR 0831388 | Zbl 0596.30047
[19] S. Saks and A. Zygmund: Analytic Functions. Monografie Mat., Tom 28, Warsaw, 1952. MR 0055432
[20] L.-C. Shen: Solution to a problem of S. Bank regarding the exponent of convergence of the zeros of the solutions of differential equation $f^{\prime \prime } + Af = 0$. Kexue Tongbao 30 (1985), 1581–1585. MR 0850643
[21] G. Valiron: Lectures on the General Theory of Integral Functions. Chelsea, New York, 1949.
Partner of
EuDML logo